It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-21-2002, 11:00 AM   #1
Newbie
 
Join Date: Oct 2002
Location: st. louis, MO, USA
Posts: 1
letagirl HB User
Post need to tell my story

Am 30, single mom, worked full time, in law school part time. About 2 months ago, had 4 grand mals in 3 days, remember very little of that week, have had about 6 since then, not as bad, leave me so tired,in the hospital about 5 days, was so drugged. Came home on Topamax, made me feel like I had the mind of a 5 year old, couldn't read, almost had to drop out of school. Was so scary, thought I was going to be mentally impaired forever.
Got a 2nd opinion, on Dilantin and Keppra. Have my mental capacity back, haven't been back to work, caught up on school, decided to quit my job. Dr. says the stress of motherhood, work and school is not good. Have lots of auras now, dizzy, feel "lost," can't drive, got lost on the metro last week, don't remember how I got where I was going. Feel so irritable all the time, angry, hostile, nervous, don't eat, don't sleep. Scared to try any other drugs after TOpamax left me so zoned out.
Hate this! Feel like I'm crazy. I remember years of headahces, lots of fainting, or blacking out, just feeling like I was watching people sometimes but couldn't interact, like I was just off somewhere, still feel that way. My significant other is so frustrated with me. She's not sure if I'm just angry b/c of what's happened or if it's the drug. Just feel psycho all the time. Had to get this all out. Have lots more to say and to ask, but just wanted to post my first message and get it out there. Thanks.

 
Sponsors Lightbulb
   
Old 10-21-2002, 02:19 PM   #2
Junior Member
 
Join Date: Oct 2002
Location: Hayward, WI , USA
Posts: 23
Abelle HB User
Post

My boyfriend told me the other night that he feels "half dead" all the time...he has TLE...but has been unmedicated for 8 years. He has been put on Depakote to hold him over untill he gets to see a neuro. He says that the Depakote has made things feel better. He says that the best medicine of all is keeping a positive attitude, and that I am around for him, keeping a positive attitude as well. It is hard, but he says that his working and his school, although draining, actually helps him. Good luck to you, keep coming back. The people here are wonderful and are very willing to listen.

Blessings~
Anabel

------------------
"Life is what happens
while you're making
other plans"~John
Lennon
__________________
"Life is what happens
while you're making
other plans"~John
Lennon

 
Old 10-21-2002, 02:22 PM   #3
Veteran
 
Join Date: Apr 2002
Location: Williams, Az.usa
Posts: 381
Kokopelli HB User
Post

Hi Letagirl,

So you were driving at one point? I personally have never been able to drive have way too many seizures. I want you to know we are here for you and you can ask anything you want, we are pretty open about anything. Don't stop taking the metro though even though that was scarey.. you'll find yourself hiding at home if you do. find a way to remember your starting point when you get on, don't leave the window and just go from there. It's tough I know, but you can do it.. also while your moving looking at the floor or start thinking about something that makes you smile this way the flashing lights don't affect you. god bless and keep us posted on how your feeling..

Hugs
Koko
__________________
Koko

 
Old 11-07-2002, 09:29 PM   #4
Newbie
 
Join Date: Nov 2002
Location: coral Springs, FL, US
Posts: 4
nanbitholo HB User
Post

I am also a single mother like you. I have three children. I was planning on taking the bar exam next summer, but now that has been put on hold. I started having focal point seizures three months ago. The medications left me feeling awful. So, I stopped taking all medications. I have adjusted my diet to the diet for hypoglycemia. I also went to a relaxation workshop this weekend and now when I feel the aura of a seizure coming on, I just breathe. I do deep breathing. The thing that was suggested is that if you feel yourself about to have one you tend to tense up which makes matters worse. I also meditate now and try to relax. I have learned to laugh at myself. The other day I was making instant oatmeal and instead of pouring the oatmeal in the cup, I poured it in the garbage. Have a good laugh about our quirky mind. Laughter is the best medicine. You ane not psycho, just special.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need Imput from you guys....and it turned into a rant too, sorry US miss Reflex Sympathetic Dystrophy (RSD) (CRPS) 7 08-06-2009 10:49 PM
Long Story..Need Advice Laye Relationship Health 5 03-04-2009 12:47 PM
Help/Advice neededASAP -Fentanyl detox, pain pat. abused meds will need meds in futre Confused089 Abuse Support 34 07-06-2008 06:33 PM
A Scary story.... i need "URGENT" replies to help!!! blndegrl Addiction & Recovery 22 07-26-2007 06:15 AM
Long story here but need to get it out!! lookinforanswer Relationship Health 3 06-23-2006 07:55 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!